MAUDE Adverse Event Report: IMPRESS®.BRAIDED.CATHETER; PERIPHERAL CATHETERS

IMPRESS®.BRAIDED.CATHETER; PERIPHERAL CATHETERS
Catalog Number 510038CB2/CN
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a prostate artery embolization (pae) procedure, the catheter tip detached within the patient.The physician acquired retrograde arterial access and during catheter manipulations under fluoroscopy and over-the-wire, the catheter tip detached.The physician used a vascular snare device to successfully retrieve the foreign body from the patient.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed; however, the root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
IMPRESS®.BRAIDED.CATHETER
Common Device Name
PERIPHERAL CATHETERS
MDR Report Key11233279
Report Number3010665433-2021-00010
Device Sequence Number4103943
Product Code DQO
UDI-Device Identifier00884450035832
UDI-Public884450035832
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2023
Device Catalogue Number510038CB2/CN
Device Lot NumberE1792800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2021
Initial Date Received by Manufacturer 01/16/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date04/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;